Loperamide addiction withdrawal journey need support - Part 50

By gbread · Apr 27, 2015 · ·
  1. Yes Ellen,

    Yeah, You might have wanted to rethink that 25% cut. I cringed when I saw you write that, but I didn't say anything because we are all so different in this. I just thought, man she might be sorry when she feels that drop, but who knows right? Some do better than others. I agree. If you can get down low as QUICK as possible as loperamide can cause heart problems, but don't do it so quick you lose your mind. haha. That's good, sound technical advice haha. Loperamide is a tricky evil little sh#$ pill!!!!

    I would say, if someone asked ME, if you can, cut 10% every 4-7 days depending on your sweet spot. I think everyone has one. Maybe as you get to the single digits like me, go 5%. BUT I am a total wimp unlike some of you marathon kickers. I have been at 4 forever.

    To be totally honest, I am just ENJOYING the stability of 4 a day. Like back in the day when I got my fix I was enjoying not being ill. (I also had to wean off oxycodone a year and 1/2 ago). I took it legally and then had a surgery. That's a totally different crazy [email protected] thread.

    I will drop 1/2 a pill in a few days. Sorry to disappoint those wanting me to jump but I am a wimp.

    So let's all keep moving.
    Much love to ALL of you sweet friends,:)
    GBread

    gbread added 134 Minutes and 28 Seconds later...

    Day 36 - 2 in the am and 2 in the pm - that's 4 loperamide (2mg)---down from 5 (started at 50 -Nov/2014)

    Good day so far. Little more achy and sore in muscles today. Took a hot shower and that helped. Also runny nose and sweating a little. A little panicky but nothing unbearable. About to take a clonidine and that always helps. My tummy also feels 'sore' don't know how else to put it. I ate a banana and somehow eating anything helps.

    Been spending all freaking day on and around the forum. Absolutely gratifying to have something to offer back to others here. You guys have saved my life! I am so committed to giving back to this community long after I'm done with loperamide. One day I may move on but never far away. This has truly been a lifesaver and Ive come to love and really care about all of you. And especially seeing newbies come in behind me. To be able to offer advice and help makes one feel so good....so useful.

    It's just full circle, isn't it? Awesome.

    Much Love, GBread;)

Comments

  1. cielochick
    No, I'm not a pain sufferer--that is certainly a more complicated situation. The loperamide was an moronic move on my part to get off tramadol (300-400 daily for 1 year). I stumbled across tramadol one day when I took it for a headache once. Felt great, turned this introvert into an extrovert, quelled my appetite & lost 20 pounds easily (which I needed.) Problem was I was getting dumber & dumber. Would lose words mid-speech, couldn't remember why I walked in a room... Tried getting off but failed miserably until I came across loperamide--worked beautifully for the tramadol withdrawal. I think you can imagine the rest of story. Heavy sigh. It's over but man, I would love to reach back in time & not take that first pill. Best to you both, CC
To make a comment simply sign up and become a member!